Search Results

There are 7862 results for: content related to: PORTMANTEAU AUTOCORRELATION TESTS UNDER Q -DEPENDENCE AND HETEROSKEDASTICITY

  1. Estimation and testing of the relative risk of disease in case-control studies with a set of k matched controls per case with known prevalence of disease

    Statistics in Medicine

    Volume 31, Issue 1, 13 January 2012, Pages: 29–44, Barry Kurt Moser and Susan Halabi

    Version of Record online : 9 DEC 2011, DOI: 10.1002/sim.4414

  2. Adaptive reconfigurable control of systems with time-varying delay against unknown actuator faults

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 11, November 2014, Pages: 1206–1226, Feisheng Yang, Huaguang Zhang, Bin Jiang and Xiaodong Liu

    Version of Record online : 22 OCT 2013, DOI: 10.1002/acs.2439

  3. L2-gain fault tolerant control of singular Lipschitz systems in the presence of actuator saturation

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 12, August 2015, Pages: 1751–1766, Zhiqiang Zuo, Yijing Wang and Wenlong Yang

    Version of Record online : 17 MAR 2014, DOI: 10.1002/rnc.3165

  4. Quantized feedback fault-tolerant H ∞  controller design for linear systems with adaptive mechanism

    Optimal Control Applications and Methods

    Volume 34, Issue 5, September/October 2013, Pages: 623–634, Dan Ye, Xingang Zhao and Jianda Han

    Version of Record online : 17 JUL 2012, DOI: 10.1002/oca.2044

  5. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  6. Sensorless induction machine observation with nonlinear magnetic characteristic

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 2, February 2014, Pages: 149–168, A. El Fadili, F. Giri, A. El Magri and G. Besançon

    Version of Record online : 16 APR 2013, DOI: 10.1002/acs.2398

  7. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  8. Towards Uniformly Efficient Trend Estimation Under Weak/Strong Correlation and Non-stationary Volatility

    Scandinavian Journal of Statistics

    Volume 42, Issue 1, March 2015, Pages: 63–86, Ke-Li Xu and Jui-Chung Yang

    Version of Record online : 10 APR 2014, DOI: 10.1111/sjos.12095

  9. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  10. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  11. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  12. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  13. Analysis of the scattering by an unbounded rough surface

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2166–2184, Peijun Li and Jie Shen

    Version of Record online : 7 JUN 2012, DOI: 10.1002/mma.2560

  14. An asymptotically stable sensorless speed controller for non-salient permanent magnet synchronous motors

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 4, 10 March 2014, Pages: 644–668, D. Shah, G. Espinosa–Pérez, R. Ortega and M. Hilairet

    Version of Record online : 15 OCT 2012, DOI: 10.1002/rnc.2910

  15. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  16. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  17. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558

  18. Estimating and Forecasting the Yield Curve Using A Markov Switching Dynamic Nelson and Siegel Model

    Journal of Applied Econometrics

    Volume 30, Issue 6, September/October 2015, Pages: 987–1009, Constantino Hevia, Martin Gonzalez-Rozada, Martin Sola and Fabio Spagnolo

    Version of Record online : 26 JUN 2014, DOI: 10.1002/jae.2399

  19. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Version of Record online : 11 JUN 2012, DOI: 10.1002/mma.2546

  20. Inference of bioequivalence for log-normal distributed data with unspecified variances

    Statistics in Medicine

    Volume 33, Issue 17, 30 July 2014, Pages: 2924–2938, Siyan Xu, Steven Y. Hua, Ronald Menton, Kerry Barker, Sandeep Menon and Ralph B. D'Agostino

    Version of Record online : 9 JAN 2014, DOI: 10.1002/sim.6081